# SDR ABXA9900659

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 992341717
- Condition: Cracked
- Location: Bs 658
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED VERTICAL SUPPORT BRACKET UNDER LBL 44 SEAT TRACK STATION 658.  REPLACED FITTING IAW DC9 SRM 51-30-5.
